Jump to content
Sclero Forums

LouiseH

Members
  • Content count

    20
  • Joined

  • Last visited

About LouiseH

  • Rank
    Bronze Member

Profile Information

  • Location
    Torbay, Devon UK
  1. Just an update, I had the Iloprost last week and unfortunately I didn't react as well this time. I had constant headaches, felt sick & every time I stood up and try to move around I felt like I was going to faint and went all dizzy. The worst thing for me is none of this stopped after the treatment finished 3 days ago and the side affects are still continuing :( Did anyone else have this and how long did it take for the side affects to wear off? Thanks for help, Louise.
  2. Just a quick update, The results of my swallow test confirm that food & liquid are storing up at the bottom of my throat and are passing through to my stomach very slowly causing a build up. I am now due to have an endoscopy asap and they will try to stretch the bottom of the throat. Hopefully this will help things pass through better. Didn't think I would say this, but I'm looking forward to it just to get it sorted now, fingers crossed it works. Louise.
  3. My poor oesophagus!

    I also suffer from candida in the lower throat (was told probably caused by taking prednisolone) and I get a very itchy feeling in my throat when it flares up, I then normally take a course of fluconazole and that usually helps the symptoms go away for a couple of months. Hope this helps :)
  4. Just a quick update, I had an appointment today with a specialist who is sending me for a barium swallow test followed by an endoscopy. He seems to think its one of two things but the test results will confirm this and then hopefully I can have the treatment to try to fix the problem. Fingers crossed. Louise :)
  5. Thanks for the advice, sorry to hear about the problems you have been having :( I have spoken to my consultant and I am going to have the iloprost done again on the 3rd of March; he is also looking into a tablet I might be able to have to help improve my circulation. I will keep you updated and thanks again for the advice from you all :)
  6. Thanks for the advice :) I now have an appointment with my consultant next Wednesday to discuss this; it seems as though tablets are not fixing the problem, so it will probably need looking into in more depth. Hopefully I will be able to update you soon, Louise.
  7. Hi, just wondering if anyone else suffers with this? I'm just after any advice or help I can get towards a problem I have. My stomach always is full of fluid this happens even if I haven't had anything to eat or drink for hours; this has been noticed by a recent scan I had done. I am on tablets to try to empty my stomach faster but it doesn't seem to get rid of the fluid. I also have the problem with my valve not working properly so when I cough all the fluid comes up and I'm being constantly sick. The other problem I have is my stomach doesn't seem to empty quick enough; it doesn't seem to get rid of the fluid when it empties. Is there anything I could take to help dissolve this fluid in my stomach as it does feel like I am constantly drowning in it and it does make my breathing worse when I have this problem? Does anyone else have/had this problem and is there anything I can take or do that will help dissolve the unwanted fluid? Any help and advice would be great and I would be very grateful, thank you, Louise :)
  8. Hi just after some advice really, I've recently noticed a deterioration in my lungs and my consultant says that I should try a treatment through an IV which should help with the inflammation around the lungs and should improve my breathing. Has anyone heard of this before or had it and if so what are the side affects to this and what was the results like. Many Thanks for any help. Louise.
  9. Hi, just thought I would give the kind people who replied to my post an update of my treatment: I decided to have the iloprost in October; I had it for 6 hours over 5 days. I did have some side affects whilst I was having the treatment but as soon as I came off the IV and went home at the end of each day the side affects had gone within half an hour. As for the results I would say I noticed a good improvement for about 2 months but then they returned to being bad again. :( I'm really hoping there is something I can have in a tablet form as I don't really want to have the iloprost every 2 months. Anyway, thought I'd give you an update. Louise :)
  10. Domperidone

    Just thought I'd reply to this as I have been on Domperidone for a few years now and I noticed a big improvement to my throat & stomach. My general practitioner did have some concerns about the side effects of the tablet so he took me off it for a few months. He tried me on a new one but after a few weeks I started to get my bad symptoms back so therefore he put me back on Domperidone and I've not had any side effects from it yet. Hope this helps.
  11. I have not heard of either of these things so I will be looking into finding out more about them and willing to give anything a go, thank you.
  12. I will have a good read of these pages, many thanks.
  13. I used to be on amplodipine but gave it up when I was pregnant and haven't gone back on it yet but think I will be again soon when I see my consultant next. Just wondering what dose of amplodipine were you on per day? Thanks for your help.
  14. Hi Helen, Thanks for the reply. I have been on Nifedipine in the past but had bad headaches when I was on it therefore I came off after a short while. I think my best bet is to try the Iloprost, is 3 months the time that it lasts and are you allowed to keep having it done as often as you need it? Many thanks for the info Louise.
  15. Hi, Hopefully someone can help me? I have been suffering with bad ulcers on my fingers and have very poor circulation, the ulcers are very painful and often have infections under them which is very painful. I'm currently not on any tablets for this but I have been told I can go into hospital to have an IV drip called Iloprost. However, due to my needle phobia I have put this down to a last resort. Can anyone let me know what treatments/tablets they are on for ulcers and if they have had much success with them, I really would like to find hope in a tablet first if possible, but if not I will have to have the Iloprost done. Any help would be great, thank you so much. Louise
×